Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    36
  • comments
    10
  • views
    44423

Accutane Day 66

Im-patient

2866 views

Day 6 of taking 60 mgs a day (30 mgs in the morning and 30 mgs at night).

So, things continue to be pretty great! No new side effects from upping the medication. The pimple on my left cheek that I popped turned into a nasty huge scab - but it has healed so quickly! I hardly have any mark left at all. It's pretty amazing how fast my skin is turning over these days. Yay! I just have to remember not to pop pimples like that. My skin bruises so easily that it just makes things worse.

I'm not completely clear, but there is a significant improvement. This has been a really busy week for me - only getting about 5-6 hours of sleep - and my skin isn't reacting as badly as in the past. I have a little cystic pimple along my right jawline that came out a couple days ago. I also have a cystic pimple along my hairline near my temples on both sides of my face. I think these developed because of my high-stress week and as an after-shock from having my period this week.

So, with makeup, my skin is feeling and looking pretty great. Hopefully the next couple months continue with the same progress!



2 Comments


Recommended Comments

We started Tane on almost the same day - I am on day 67 and I am experiencing the same thing clear skin. I am on 80mg a day which for my 60kg is a lot. My doctor said he wanted to give me the highest dose I can tolerate. This is third time I am on Tane my first dose was in 1997, then 2004 and now 2011. I had gorgeous skin in between then bam a full on acne attack. I hope this is the last one. I am also on Diane 35 so I am not sure if that is helping as well. I am really happy to hear tane is working for you and making you feel good about yourself.

Share this comment


Link to comment

Thanks Maria411! It's really comforting to know I'm not alone and that you've had success with Accutane. Best of luck to you!!

We started Tane on almost the same day - I am on day 67 and I am experiencing the same thing clear skin. I am on 80mg a day which for my 60kg is a lot. My doctor said he wanted to give me the highest dose I can tolerate. This is third time I am on Tane my first dose was in 1997, then 2004 and now 2011. I had gorgeous skin in between then bam a full on acne attack. I hope this is the last one. I am also on Diane 35 so I am not sure if that is helping as well. I am really happy to hear tane is working for you and making you feel good about yourself.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×